# SDR 06FDEA03056

- Difficulty date: August 23, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 29,153 hours, 17,079 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, AGING AIRCRAFT INSPECTION IDENTIFIED EXTERNAL FUSELAGE SKIN REPAIR INSTALLED WITHOUT FAA APPROVED DATA.  REPAIR IS LOCATED AT STA 294 AT STR 21R.  REMOVED AND REPLACED REPAIR REF: SRM 53-30-3 WO NR 33554, SNRM NR N00420.  REMOVED EXT REPAIR AT STA 294.5, STR 21R REF SRM 51-30-02.  FOUND OLD REPAIR OUT OF LIMITS REF SRM 53-30-3 FIG 3.  FABRICATED AND INSTALLED NEW REPAIR REF SRM 53-30-3, FIG 3 STA 294.5 STR 21R.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
